Take the 2-minute tour ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

I am looking for a generalized central limit theorem for non-square integrable stationary sequences. More precisely I suspect that when $(X_j)_{j\geqslant 1}$ is a stationary sequence such that $X_i$ belongs to the domain of attraction of the $\alpha$-stable law then

$$n^{1/\alpha}\sum_{i=1}^n X_i$$

converges as soon as the dependence of $X_i$ is not too strong (maybe some mixing condition).

Are there results of this sort known? Or maybe I am wrong and my conjecture is false.

share|improve this question
    
arxiv.org/abs/0906.2717 could interest you. –  Davide Giraudo Jun 25 '13 at 21:16
    
That's probably what I was looking for. Thx Davide. –  Piotr Miłoś Jun 26 '13 at 5:53
add comment

1 Answer

up vote 5 down vote accepted

One of the most recent results in this area is

Katarzyna Bartkiewicz, Adam Jakubowski, Thomas Mikosch, Olivier Wintenberger, Stable limits for sums of dependent infinite variance random variables, Probability Theory and Related Fields 150, 3 (2011) 337-372

which is available here.

It gives sufficient conditions on $(X_j)$ in order to ensure the convergence of partial sums divided by $a_n$, where the conditions involve $a_n$. It seems these ones involve $\alpha$-mixing coefficients. Work on $\phi$-mixing coefficient has been performed in

Thomas Mikosch, Daniel Straumann, Stable limits of martingale transforms with application to the estimation of GARCH parameters, Annals of Statistics 2006, Vol. 34, No. 1, 493-522,

which can be downloaded here.

share|improve this answer
add comment

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.